# SDR AALA202211028809

- Difficulty date: October 16, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 61,688 hours, 36,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spar
- Part number: D9251023820000
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING 80VU RACK INSPECTION MAINTENANCE FOUND (1) CRACK APPROXIMATELY 3.125" IN LENGTH, JUST AFT OF CENTRAL POST, IN LOWER RADIUS OF FORWARD LATERAL SPAR/ SHELF ON 82VU. **SUPPLEMENTAL REPORT FOR AALA202210208809: MAINTENANCE REPAIRED FORWARD LATERAL SPAR/ SHELF ON 82VU PER EA 339840A. ** (CLOSED)
